I was taking predisone (10mg)for three days... due to itching from poison ivy... after three days, one night I got a swollen tongue (reaction?) Any suggestions? I have had some other welts on body that went away after a few days.
Signs of an allergic reaction, including unexplained rash, hives, itching, and unexplained swelling. are some of the side effects of taking Prednisone, if the become too bothersome, please seek medical advice from the doc who prescribed the med, take care & be well!
You probably are having an allergic reaction. You should call your doctor.
I was given predisone for posion ivy break out a few years ago. I don't feel like it really helped at all, but then again I wasn't prescribed to take it 4x a day. For me, I think the sores pretty much cleared up on their own with the help of some hydrocortisone ointment for the itching.
Call your doctor and report this asap. Prednisone is a steroid and should NOT be stopped suddenly unless the doctor tells you to. You should let the doctor know you have had symptoms of a reaction and let the doctor tell you what to do. If your tongue swells anymore, or you are having trouble breathing, go to THE ER.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.